# SDR UPS00233846

- Difficulty date: September 22, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 48,329 hours, 35,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON INSP PER APPENDIX 8.2 SUSPECT MATERIAL LOSS OF 20 PERCENT AT BS 360 BETWEEN STR 23 & 24R.  REPAIR CARRIED OUT IAW APPENDIX 8.5 UPS EO B727-5310-1371 AND DRAWING 69-62161.
